Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Skin has turned dark due to reaction from anesthsia cream, advised Demelan cream. Will it help?

Hello Sir, I had gone for an Radio frequency treatment .The lady had applied a Pain numbing cream( anesthesia ) and the numbing cream has reacted with my skin and my skin has turned dark.I went back to the doctor and she has suggested me to apply Demelan Cream everyday before bedtime for 15 days.she said the skin has darkened due to the reaction with the anesthesia cream and the skin will get get to its original colour .can you please suggest me if the doctor has guided me correctly by askin me to apply demelan cream.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response

Hi thanks or your question
You had developed allergic reaction to the local anaesthetic ointment applied to your skin, during Radio frequency treatment.
Anaesthetist usually, apply lidocaine ointment to skin to produce local anaesthesia for various procedures.
Lidocaine ointment can produce local allergic reaction.
The Doctor has prescribed you Demelan ointment, which contain Glycolic acid, Kolic acid and Arbutin
Demelan cream increases cell turnover and helps to diminish fine lines and gives healthier and smooth skin texture.
Doctor has given you right treatment.
Additionally, you can use local steroid antibiotic combined cream.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor